# SDR DHL2004782006

- Difficulty date: February 11, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D17A
- Part serial: 688763
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

AT FL310 DURING CRUISE A LOUD HUM ACCOMPANIED BY A VIBRATION OCCURRED ON ENGINE NR 3.  PERFORMED ABNORMAL IN-FLIGHT ENGINE SHUTDOWN PROCEDURE PER 727 AOM.  REMOVED AND REPLACED NR 3 ENGINE ASSEMBLY IAW ASTAR B-727 MTM 71.1.  OPS CHECKED GOOD, OK FOR SERVICE.
